Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Test of the Friedman-Savage Gambling Model

Gregory G. Brunk
The Quarterly Journal of Economics
Vol. 96, No. 2 (May, 1981), pp. 341-348
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1882394
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Test of the Friedman-Savage Gambling Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[341]
    [341]
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348